Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908533
Muraviev, I., Riedel, F., & Sass, L. (2017). Kuhn's Theorem for extensive form Ellsberg games. JOURNAL OF MATHEMATICAL ECONOMICS, 68, 26-41. doi:10.1016/j.jmateco.2016.11.004
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901565
Mouraviev, I., Riedel, F., & Sass, L. (2014). Kuhn's Theorem for Extensive Form Ellsberg Games (Center for Mathematical Economics Working Papers, 510). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Maxmin utility"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung